# SDR DALA2016062704948

- Difficulty date: June 25, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AREA OF SETTLEMENT OF AFT BOOST PUMP SECONDARY ACCESS COVER AT LT WING HEATER BLANKET.  DUE TO EXCESSIVE DAMAGE LT WING HEATER BLANKET WAS REPLACED IAW AMM 30-80-02.
